Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have blood blister. Soaked in salt water. Still increasing

May 2014
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 6312 Questions
Have blood blister that just appeared one day (no trauma) and then it enlarged. I had lanced it and tried soaking in salts but it just kept bleeding. I have trimmed the skin to expose to air and now various attempts to stop the bleeding have failed.
Posted Sat, 2 Nov 2013 in Skin Hair and Nails
Answered by Dr. Vivek Chail 1 hour later
Brief Answer:
Apply ice and neosporin ointment

Detailed Answer:
Thanks for writing in to us.

I have read your query in detail.

You might have gone a bit deep while lancing. The finger tip area is supplied by end arteries and may bleed unless significant pressure is applied.

Please apply ice cubes on your finger tip. This will cause vasoconstriction of small blood vessels and decrease the blood temporarily. Then apply antibiotic ointment like neosporin and apply a medicated plaster over it. Do not allow water to enter the wound area.

Please take a tetanus shot if not taken earlier.

Hope your query is answered.
Do write back in case of doubts.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor